Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liverd

Initial breakout

I'm currently going through my initial breakout (i think) and my skin is as dry as anything.. my lips are cracked like there is no tomorrow... does this all mean accutane will work? or could i still be in the 10% that accutane doesnt work for?

thankyou for your help everyone

-Christian

Share this post


Link to post
Share on other sites

I'm sure it's not proof that it'll work, although I'm sure it'll offer at least some success, at the least. I personally haven't been on it, but plan to. Try browsing these forums to find things you can apply to your dry/chapped lips that other members have tried and recommend, as well as moisturizers, etc. Good luck.

Brandon

Share this post


Link to post
Share on other sites

yeah my doc has given me something for my lips.

im just kinda getting alittle thingy thinking it may not work....

Share this post


Link to post
Share on other sites
Guest Craigems

I know how you feel liverd, lol I have just started my RoAccutane treatment and yeh my skin is starting to get bad.... and i'm scared i'm gonna look like this for months on end ... coz i'm on such a low dose of 2 x 20mg a week and my skin is looking like it needs an up-anti on the dose major, I wanna get my initial over and done with but my derm suggests i gradually get on RoAccutane with the help of Minomycine ... i have my faith in him but MAN i just wanna get rid of this dam problem asap!

Share this post


Link to post
Share on other sites

Results on Accutane vary for everyone. Most people will go through an initial breakout during the first month. After that, they begin to see real results by the third month. Other people suffer no initial breakout and go straight into clear skin. Then, there is another group of people who will break out during their entire Accutane treatment and not clear until afterwards. Also, some people need second and third treatments in order to get rid of their acne.

The most you can do is be patient and wait while taking really good care of your skin and your body. I know you are looking for immediate answers but that is almost looking for an immediate cure to your acne. For most of us, there isn't any.

I was thinking the same thing you are about having the doctor up the dose. The only thing that upping the dose did for me was make my suffer another initial breakout. Some people believe that if you are on a lower dose for a longer time the chances of relapse are lessened. Think about this before asking your doctor for an increase. Also, read the logs of different people posting on this board in order to give yourself a general overview of what you might experience.

I wish you luck and a future with clear, beautiful skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×